Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 355, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 27, 2008, 6:12 PM CDT for 4 counties in Iowa. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2008, 6:12 PM CDT (23:12 UTC)
- Expired
- Jun 27, 2008, 7:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Adair County, IA, Adams County, IA, Cass County, IA, Union County, IA
The radar
The Des Moines radar (KDMX), 107 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 5:46 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -425 J/kg
- Mixed-layer LCL
- 1852 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 272311
SVRDMX
IAC001-003-029-175-280000-
/O.NEW.KDMX.SV.W.0355.080627T2312Z-080628T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
612 PM CDT FRI JUN 27 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN UNION COUNTY IN SOUTH CENTRAL IOWA...
ADAIR COUNTY IN SOUTHWEST IOWA...
NORTHERN ADAMS COUNTY IN SOUTHWEST IOWA...
CASS COUNTY IN SOUTHWEST IOWA...
* UNTIL 700 PM CDT.
* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF WIOTA TO
7 MILES NORTH OF CARBON TO CARBON...OR ALONG A LINE EXTENDING FROM
65 MILES SOUTHEAST OF IDA GROVE TO 69 MILES SOUTHWEST OF DES MOINES
TO 76 MILES SOUTHWEST OF DES MOINES...AND MOVING EAST AT 38 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MASSENA AND CARBON BY 615 PM CDT...
ANITA BY 620 PM CDT...
BRIDGEWATER BY 625 PM CDT...
ADAIR AND PRESCOTT BY 630 PM CDT...
FONTANELLE BY 635 PM CDT...
GREENFIELD BY 640 PM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 55 AND 95.
GO TO A BASEMENT OR SMALL INTERIOR ROOM. COVER YOURSELF. EVACUATE
MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. LARGE WIND
BLOWN HAIL...AND SEVERE STRAIGHT LINE WINDS CAN CAUSE EXTENSIVE
DAMAGE JUST LIKE A TORNADO.
LAT...LON 4103 9494 4115 9494 4116 9496 4128 9509
4151 9505 4150 9503 4150 9426 4098 9426
TIME...MOT...LOC 2312Z 258DEG 33KT 4150 9490 4115 9479
4104 9485
$$
ALBRECHT2 follow-up statements
000
WWUS53 KDMX 272339
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
639 PM CDT FRI JUN 27 2008
IAC001-003-029-175-280000-
/O.CON.KDMX.SV.W.0355.000000T0000Z-080628T0000Z/
UNION IA-ADAMS IA-ADAIR IA-CASS IA-
639 PM CDT FRI JUN 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN CASS...ADAIR...NORTHERN ADAMS AND NORTHWESTERN UNION
COUNTIES...
AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF FONTANELLE
TO CROMWELL...OR ALONG A LINE EXTENDING FROM 50 MILES WEST OF DES
MOINES TO 54 MILES SOUTHWEST OF DES MOINES TO 61 MILES SOUTHWEST OF
DES MOINES...MOVING EAST AT 38 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CRESTON AIRPORT AND CRESTON BY 645 PM CDT...
GO TO A BASEMENT OR SMALL INTERIOR ROOM. COVER YOURSELF. EVACUATE
MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. LARGE WIND
BLOWN HAIL...AND SEVERE STRAIGHT LINE WINDS CAN CAUSE EXTENSIVE
DAMAGE JUST LIKE A TORNADO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR IOWA.
LAT...LON 4104 9483 4116 9479 4120 9489 4132 9490
4140 9475 4144 9457 4139 9426 4098 9426
TIME...MOT...LOC 2339Z 258DEG 33KT 4142 9451 4112 9439
4101 9445
$$000
WWUS53 KDMX 272354
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
654 PM CDT FRI JUN 27 2008
IAC003-029-280004-
/O.CAN.KDMX.SV.W.0355.000000T0000Z-080628T0000Z/
ADAMS IA-CASS IA-
654 PM CDT FRI JUN 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASS AND NORTHERN
ADAMS COUNTIES IS CANCELLED...
AT 651 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR IOWA.
LAT...LON 4102 9448 4116 9448 4116 9450 4120 9454
4128 9455 4135 9453 4136 9444 4134 9429
4098 9426
TIME...MOT...LOC 2354Z 271DEG 39KT 4142 9432 4112 9420
4101 9426
$$
IAC001-175-280000-
/O.CON.KDMX.SV.W.0355.000000T0000Z-080628T0000Z/
UNION IA-ADAIR IA-
654 PM CDT FRI JUN 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL ADAIR AND NORTHWESTERN UNION COUNTIES...
AT 651 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES
NORTHEAST OF GREENFIELD TO 8 MILES NORTHEAST OF CRESTON TO CRESTON
AIRPORT...OR ALONG A LINE EXTENDING FROM 40 MILES WEST OF DES MOINES
TO 45 MILES SOUTHWEST OF DES MOINES TO 53 MILES SOUTHWEST OF DES
MOINES...MOVING EAST AT 45 MPH.
GO TO A BASEMENT OR SMALL INTERIOR ROOM. COVER YOURSELF. EVACUATE
MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. LARGE WIND
BLOWN HAIL...AND SEVERE STRAIGHT LINE WINDS CAN CAUSE EXTENSIVE
DAMAGE JUST LIKE A TORNADO.
LAT...LON 4102 9448 4116 9448 4116 9450 4120 9454
4128 9455 4135 9453 4136 9444 4134 9429
4098 9426
TIME...MOT...LOC 2354Z 271DEG 39KT 4142 9432 4112 9420
4101 9426
$$
ALBRECHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:37 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 27, 3:37 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 337 PM CDT FRI JUN 27 2008 .SHORT TERM...TONIGHT ANOTHER INTERESTING FORECAST SCENARIO. WE HAD AN MCV MOVE ACROSS SRN IA WHICH PRODUCED CLEARING SKIES IN ITS WAKE. THIS IS NOW ALLOWING THE ATMOSPHERE TO DESTABILIZE AND WITH MID 60 DEWPOINTS AND CAPES OF 2000-3000...THUNDERSTORMS WILL BE DEVELOPING OVER THE NEXT HOUR OR SO. TO OUR WEST...AN UPPER LEVEL TROUGH IS PUSHING THROUGH THE DAKOTAS AND INTO NW IA. A COUPLE OF VORT CENTERS ARE RIDING THROUGH THE FLOW AND ENHANCING THE UPPER LEVEL SUPPORT. MEANWHILE AT THE SURFACE...LOW PRESSURE OVER MN HAS AN ATTENDANT COLD FRONT OVER OVER SE SDKTA INTO NCEN NEB. THIS FEATURE SHOULD BE THE MAIN SHOW AS THUNDERSTORMS ERUPT AHEAD OF THIS FEATURE IN SOME VERY MOISTURE RICH AND UNSTABLE AIR. ONCE THE STORMS GET GOING THEY SHOULD BE PROGRESSIVE AND PUSH SOUTHEAST ACROSS CENTRAL IOWA THIS EVENING. THE ONE CAVEAT TO THIS SCENARIO IS THE GFS SOLUTION... WHICH DEVELOPS AN MCS ALONG THE IA/MO BORDER AND TRUCKS THAT EAST OVERNIGHT. THE QPF THAT THE GFS PUTS OUT IS IN EXCESS OF 3 INCHES...WHICH WOULD NOT BE FAVORABLE. IT IS HOWEVER THE OUTLIER SO WHILE IT DESERVES MENTION GIVEN OUR PAST HEAVY RAINFALL...IT IS THE LEAST FAVORED GIVEN THE CURRENT POSITION OF DEVELOPMENT. .LONG TERM...SATURDAY THROUGH FRIDAY LARGE UPPER LEVEL CLOSED LOW OVER SOUTHERN MANITOBA WILL DIVE SOUTHEAST IN TO SOUTHERN MINNESOTA BY SATURDAY MORNING THEN CLIP ACROSS NORTHEAST IOWA THROUGH THE DAY. THE 500 MB -20C COLD CORE WILL MOVE OVER THE NORTHERN PORTION OF THE FORECAST AREA BETWEEN 15Z-21Z. IF ANY SURFACE HEATING AT ALL CAN OCCUR AHEAD OF THE UPPER LEVEL SYSTEM AND ARRIVAL OF THE COLD CORE...WILL BECOME A CLASSIC COLD CORE PULSE SEVERE CASE. ANY STORMS THAT DEVELOP IN THESE CASES TEND TO BE PROFICIENT SMALL HAIL PRODUCERS WITH A FEW REACHING UP TO SEVERE LIMITS. IN ADDITION WITH THE PULSE NATURE OF THE STORMS AND UNIDIRECTIONAL FLOW...MICROBURSTS WITH GUSTS TO 60 MPH WILL BE POSSIBLE. WITH THE UPPER LEVEL CIRCULATION PASSING OVERHEAD...CAN NOT RULE OUT A FEW FUNNEL CLOUDS OVER THE NORTH DURING THE TIME PERIOD SPECIFIED ABOVE. HIGHS ON SATURDAY WILL BE FAIRLY COOL WITH HIGHS MAINLY IN THE 70S THOUGH CANNOT DISCOUNT POTENTIAL FOR READINGS TO HOLD IN THE UPPER 60S NEAR THE MASON CITY AREA. CYCLONIC FLOW WILL CONTINUE ON SUNDAY THOUGH BEST UPPER LEVEL ENERGY ASSOCIATED WITH THE UPPER LEVEL SYSTEM WILL BE TO THE EAST...A FEW SHOWERS WILL REMAIN POSSIBLE OVER THE EAST ESPECIALLY IN THE AFTERNOON. THE STATE WILL REMAIN UNDER NORTHWEST FLOW THROUGH MID NEXT WEEK. THE UPPER LEVEL LOW FROM THIS WEEKEND WILL LEAVE THE AREA WASHED OUT SO TO SPEAK FOR MONDAY AND TUESDAY WITH ANY MOISTURE SUPPRESSED WELL TO THE SOUTH. FOR WEDNESDAY AND BEYOND...HAVE FOLLOWED THE MORE CONSISTENT AND PROGRESSIVE ECMWF WITH CHANCES FOR THUNDERSTORMS WEDNESDAY AND THURSDAY WITH THE BOUNDARY THEN SETTLING JUST TO THE SOUTH IN MISSOURI TO END THE WEEK. PLACEMENT OF WHERE THE BOUNDARY STALLS WILL BE HIGHLY DEPENDANT ON THE STRENGTH OF THE LOW PRESSURE SYSTEM MOVING THROUGH THE GULF OF ALASKA WHICH WILL IN TURN BUILD A RIDGE THROUGH THE ROCKY MOUNTAIN WEST. THE STRONGER THE RIDGE BECOMES TO THE WEST...THE FARTHER SOUTH THE SFC BOUNDARY WILL LIKELY SETTLE THEN STALL. && .AVIATION....27/18Z UPPER LEVEL TROUGH AND A COLD FRONT EXTENDING FROM A LOW OVER MN WILL BE THE MAIN PLAYERS IN THE FORECAST. THUNDERSTORMS WILL DEVELOP OVER SDKTA AND NEB AND ROLL ACROSS CENTRAL IOWA DURING THE LATE AFTERNOON THROUGH MID EVENING HOURS. MVFR/IFR COND WL LIFT TO VFR COND THROUGH 22Z THEN THERE WILL BE LCL MVFR/IFR COND IN TSRA. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH HIGHWAY 3 SOUTH TO MISSOURI BORDER UNTIL 00Z. && SHORT TERM/AVIATION...FAB LONG TERM...DONAVON
Hazardous weather outlook, Jun 27, 4:25 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 425 PM CDT FRI JUN 27 2008 IAZ026>028-036>039-046>050-057>062-070>075-081>086-092>097-282130- FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 425 PM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHEAST TWO THIRDS OF CENTRAL IOWA. .DAY ONE...TONIGHT A COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA LATER THIS EVENING THROUGH THE OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP AHEAD OF THE FRONT AND PUSH ACROSS THE AREA LATER THIS AFTERNOON THROUGH MIDNIGHT. HEAVY RAINFALL IS LIKELY WITH ANY STORM AND THE PRIMARY SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING WIND. AN ISOLATED TORNADO CANNOT BE RULED OUT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS NORTHERN PORTIONS OF THE AREA...MAINLY NORTH OF HIGHWAY 20 ON SATURDAY AFTERNOON. THE MAIN THREAT WILL BE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT...AND POSSIBLY SATURDAY AFTERNOON AND EVENING. IAZ004>007-015>017-023>025-033>035-044-045-282130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL- 425 PM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWEST THIRD OF CENTRAL IOWA. .DAY ONE...TONIGHT A COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA LATER THIS EVENING THROUGH THE OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP AHEAD OF THE FRONT AND PUSH ACROSS THE AREA THROUGH EARLY EVENING. HEAVY RAINFALL IS LIKELY WITH ANY STORM AND THE PRIMARY SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING WIND. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS NORTHERN PORTIONS OF THE AREA NORTH OF HIGHWAY 20 ON SATURDAY AFTERNOON AND INTO THE EVENING. THE MAIN THREAT WILL BE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEED THIS AFTERNOON AND EVENING AND POSSIBLY SATURDAY AFTERNOON AND EVENING. FAB
In the hours before
Local storm report, Jun 27, 5:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
553 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL STUART 41.50N 94.32W
06/27/2008 E1.00 INCH ADAIR IA BROADCAST MEDIA
REPORTED FROM KCCI
&&
MALBRECHLocal storm report, Jun 27, 6:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
605 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 4 SW EARLHAM 41.46N 94.19W
06/27/2008 E2.75 INCH MADISON IA LAW ENFORCEMENT
GOLF BALL TO BASEBALL SIZED HAIL AND 30 TO 40 MPH WINDS.
&&
CCOGILThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:09 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 9 hr |
| Jun 26, 9:26 PM CDT | River Flood Warning | DMX | Polk | 19 hr |
| Jun 27, 4:27 AM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 23 min |
| Jun 27, 9:21 AM CDT | River Flood Warning | DMX | Mahaska | 11 hr |
| Jun 27, 5:34 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 41 min |
| Jun 27, 5:39 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 36 min |
| Jun 27, 6:06 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 54 min |
| Jun 27, 6:14 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 46 min |
| Jun 27, 6:21 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 39 min |
| Jun 27, 6:37 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 38 min |
| Jun 27, 6:45 PM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 45 min |
| Jun 27, 6:50 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union | 40 min |
| Jun 27, 6:57 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 48 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.